Alert archive / Alaska / Red Flag Warnings in 2007

Red Flag Warning 16, NWS Anchorage, AK

June 19, 2007

NWS Anchorage, AK issued this red flag warning at Jun 19, 2007, 2:50 AM AKDT. It took effect at Jun 19, 2007, 1:00 PM AKDT. It was in force for 56 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 19, 2007, 2:50 AM AKDT (10:50 UTC)
In effect from
Jun 19, 2007, 1:00 PM AKDT
Expired
Jun 21, 2007, 8:31 PM AKDT
In force
56 hr
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWAK61 PAFC 191550
RFWAER

RED FLAG WARNING
NATIONAL WEATHER SERVICE ANCHORAGE AK
750 AM ADT TUE JUN 19 2007

...DRY AIR AND GUSTY WINDS MOVING INTO SOUTH CENTRAL ALASKA...

.HIGH PRESSURE WILL BUILD OVER SOUTHCENTRAL ALASKA TODAY BRINGING
MUCH DRIER AIR AS WELL AS GUSTY WINDS. MUCH WARMER TEMPERATURES
COMBINED WITH THE DRIER AIR WILL RESULT IN WIDESPREAD RELATIVE
HUMIDITIES BELOW 30 PERCENT. THE GUSTY WINDS WILL BE OBSERVED
MAINLY OVER INLAND LOCATIONS FROM THE COPPER RIVER BASIN TO THE
SUSITNA AND MATANUSKA VALLEYS. SIMILAR CONDITIONS CAN BE EXPECTED
ON WEDNESDAY WITH SLIGHT MODERATION EXPECTED BY THURSDAY.

AKZ141-200400-
/X.UPG.PAFC.FW.A.0003.070619T2000Z-070621T0400Z/
/X.NEW.PAFC.FW.W.0016.070619T2100Z-070621T0500Z/
COPPER RIVER BASIN-
750 AM ADT TUE JUN 19 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
ADT WEDNESDAY FOR STRONG WIND...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM ADT
WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

LOCAL NORTHEAST WINDS GUSTING TO 25 MPH COMBINED WITH RELATIVE
HUMIDITIES OF 30 PERCENT OR LESS ARE EXPECT OVER PORTIONS OF THE
COPPER RIVER BASIN THIS AFTERNOON. LOCALLY GUSTY NORTHEAST WINDS
WILL DIMINISH TONIGHT AND HUMIDITIES WILL RECOVER SOME. DRY AND
LOCALLY WINDY CONDITIONS WILL REDEVELOP AGAIN WEDNESDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$

AKZ145-200400-
/X.UPG.PAFC.FW.A.0003.070619T2000Z-070621T0400Z/
/X.NEW.PAFC.FW.W.0016.070619T2100Z-070621T0500Z/
SUSITNA VALLEY-
750 AM ADT TUE JUN 19 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
ADT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM ADT
WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

LOCAL NORTHEAST WINDS GUSTING TO 25 MPH COMBINED WITH RELATIVE
HUMIDITIES OF 30 PERCENT OR LESS ARE EXPECT OVER PORTIONS OF THE
SUSITNA VALLEY THIS AFTERNOON. LOCALLY GUSTY NORTHEAST WINDS WILL
DIMINISH TONIGHT AND HUMIDITIES WILL RECOVER SOME. ALTHOUGH NOT AS
WINDY...RELATIVE HUMIDITIES WILL DROP TO 15 PERCENT OR BELOW IN
THE AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$

AKZ111-200400-
/X.EXT.PAFC.FW.A.0003.070620T2000Z-070621T0600Z/
MATANUSKA VALLEY-
750 AM ADT TUE JUN 19 2007

...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. HUMIDITIES WILL RECOVER SOME WEDNESDAY NIGHT

MINIMUM RELATIVE HUMIDITIES COULD DROP AS LOW AS 15 PERCENT WEDNESDAY
AFTERNOON OVER PORTIONS OF THE MATANUSKA VALLEY. HUMIDITIES WILL
RECOVER SOME WEDNESDAY NIGHT

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. IT IS DIRECTED TOWARD FIRE AGENCIES...AND
THROUGH THEM TO THE PUBLIC.

$$

AKZ121-200400-
/X.EXT.PAFC.FW.A.0003.070620T2200Z-070621T0500Z/
WESTERN KENAI PENINSULA-
750 AM ADT TUE JUN 19 2007

...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

MINIMUM RELATIVE HUMIDITIES COULD DROP AS LOW AS 15 PERCENT AT
SOME INLAND SITES WEDNESDAY AFTERNOON. HUMIDITIES WILL RECOVER
SOME WEDNESDAY NIGHT. 

 FIRE WEATHER WATCH MEANS THAT CRITICAL
FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$
9 follow-up statements
000
WWAK61 PAFC 191624 CCA
RFWAER

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE ANCHORAGE AK
821 AM ADT TUE JUN 19 2007

...DRY AIR AND GUSTY WINDS MOVING INTO SOUTH CENTRAL ALASKA...

.HIGH PRESSURE WILL BUILD OVER SOUTHCENTRAL ALASKA TODAY BRINGING
MUCH DRIER AIR AS WELL AS GUSTY WINDS. MUCH WARMER TEMPERATURES
COMBINED WITH THE DRIER AIR WILL RESULT IN WIDESPREAD RELATIVE
HUMIDITIES BELOW 30 PERCENT. THE GUSTY WINDS WILL BE OBSERVED
MAINLY OVER INLAND LOCATIONS FROM THE COPPER RIVER BASIN TO THE
SUSITNA AND MATANUSKA VALLEYS. SIMILAR CONDITIONS CAN BE EXPECTED
ON WEDNESDAY WITH SLIGHT MODERATION EXPECTED BY THURSDAY.

AKZ141-200445-
/X.UPG.PAFC.FW.A.0003.070619T2000Z-070621T0400Z/
/X.NEW.PAFC.FW.W.0016.070619T2100Z-070621T0500Z/
COPPER RIVER BASIN-
821 AM ADT TUE JUN 19 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
ADT WEDNESDAY FOR STRONG WIND...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM ADT
WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

LOCAL NORTHEAST WINDS GUSTING TO 25 MPH COMBINED WITH RELATIVE
HUMIDITIES OF 30 PERCENT OR LESS ARE EXPECT OVER PORTIONS OF THE
COPPER RIVER BASIN THIS AFTERNOON. LOCALLY GUSTY NORTHEAST WINDS
WILL DIMINISH TONIGHT AND HUMIDITIES WILL RECOVER SOME. DRY AND
LOCALLY WINDY CONDITIONS WILL REDEVELOP AGAIN WEDNESDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$

AKZ145-200445-
/X.UPG.PAFC.FW.A.0003.070619T2000Z-070621T0400Z/
/X.COR.PAFC.FW.W.0016.070619T2100Z-070621T0500Z/
SUSITNA VALLEY-
821 AM ADT TUE JUN 19 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
ADT WEDNESDAY FOR STRONG WIND...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM ADT
WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

LOCAL NORTHEAST WINDS GUSTING TO 25 MPH COMBINED WITH RELATIVE
HUMIDITIES OF 30 PERCENT OR LESS ARE EXPECT OVER PORTIONS OF THE
SUSITNA VALLEY THIS AFTERNOON. LOCALLY GUSTY NORTHEAST WINDS WILL
DIMINISH TONIGHT AND HUMIDITIES WILL RECOVER SOME. ALTHOUGH NOT AS
WINDY...RELATIVE HUMIDITIES WILL DROP TO 15 PERCENT OR BELOW IN
THE AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$

AKZ111-200445-
/X.COR.PAFC.FW.A.0003.070620T2000Z-070621T0600Z/
MATANUSKA VALLEY-
821 AM ADT TUE JUN 19 2007

...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING STRONG WIND AND LOW HUMIDITIES...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. HUMIDITIES WILL RECOVER SOME WEDNESDAY NIGHT

MINIMUM RELATIVE HUMIDITIES COULD DROP AS LOW AS 15 PERCENT WEDNESDAY
AFTERNOON OVER PORTIONS OF THE MATANUSKA VALLEY. GUSTY EAST WINDS
OF 15 TO 25 MPH ARE ALSO POSSIBLE. HUMIDITIES WILL RECOVER SOME WEDNESDAY
NIGHT

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. IT IS DIRECTED TOWARD FIRE AGENCIES...AND
THROUGH THEM TO THE PUBLIC.

$$

AKZ121-200445-
/X.COR.PAFC.FW.A.0003.070620T2200Z-070621T0500Z/
WESTERN KENAI PENINSULA-
821 AM ADT TUE JUN 19 2007

...FIRE WEATHER WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR LOW HUMIDITIES...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING. 

MINIMUM RELATIVE HUMIDITIES COULD DROP AS LOW AS 15 PERCENT AT
SOME INLAND SITES WEDNESDAY AFTERNOON. HUMIDITIES WILL RECOVER
SOME WEDNESDAY NIGHT. 

 FIRE WEATHER WATCH MEANS THAT CRITICAL
FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$
000
WWAK61 PAFC 200000
RFWAER

RED FLAG WARNING
NATIONAL WEATHER SERVICE ANCHORAGE AK
400 PM ADT TUE JUN 19 2007


AKZ111-210000-
/X.UPG.PAFC.FW.A.0003.070620T2000Z-070621T0600Z/
/X.EXB.PAFC.FW.W.0016.070620T2000Z-070621T0600Z/
MATANUSKA VALLEY-
400 PM ADT TUE JUN 19 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 10 PM ADT WEDNESDAY
FOR STRONG WIND AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG
WARNING FOR STRONG WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN 
EFFECT FROM 12 PM TO 10 PM ADT WEDNESDAY. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT.

MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO DROP AS LOW AS 15
PERCENT WEDNESDAY AFTERNOON OVER PORTIONS OF THE MATANUSKA VALLEY.
GUSTY EAST WINDS OF 15 TO 30 MPH ARE ALSO EXPECTED. WINDS WILL 
DECREASE AND HUMIDITIES INCREASE WEDNESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$

AKZ141-210000-
/X.CON.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/
COPPER RIVER BASIN-
400 PM ADT TUE JUN 19 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT WEDNESDAY...
FOR STRONG WIND AND LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT WEDNESDAY
FOR STRONG WIND AND LOW RELATIVE HUMIDITY.

LOCAL NORTHEAST WINDS GUSTING TO 30 MPH COMBINED WITH RELATIVE
HUMIDITIES OF 15 PERCENT OR LESS ARE EXPECT OVER PORTIONS OF THE
COPPER RIVER BASIN THIS EVENING. LOCALLY GUSTY NORTHEAST WINDS WILL
DIMINISH TONIGHT AND HUMIDITIES WILL RECOVER SOME. HUMIDITIES WILL
AGAIN DROP TO 15 PERCENT OR LOWER WEDNESDAY AFTERNOON WITH WINDS
GUSTING TO AROUND 25 MPH. WINDS WILL DECREASE AND HUMIDITIES
INCREASE WEDNESDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$

AKZ145-210000-
/X.CON.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/
SUSITNA VALLEY-
400 PM ADT TUE JUN 19 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT WEDNESDAY...
FOR STRONG WIND...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT WEDNESDAY 
FOR STRONG WIND.

LOCAL NORTHEAST WINDS GUSTING TO 25 MPH COMBINED WITH RELATIVE
HUMIDITIES OF 30 PERCENT OR LESS ARE EXPECTED THIS EVENING. 
WINDS WILL DIMINISH TONIGHT AND HUMIDITIES WILL RECOVER SOME.
ON WEDNESDAY AFTERNOON HUMIDITIES WILL DROP TO NEAR 15 PERCENT IN
SOME AREAS. SOME LOCAL WINDS COULD GUST TO NEAR 25 MPH AS WELL. 
WINDS WILL DECREASE AND HUMIDITIES INCREASE WEDNESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$

AKZ125-210000-
/X.EXA.PAFC.FW.A.0003.070620T2200Z-070621T0500Z/
WESTERN PRINCE WILLIAM SOUND-
400 PM ADT TUE JUN 19 2007

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR LOW RELATIVE HUMIDITY...
 
THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A FIRE
WEATHER WATCH FOR LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM
WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. 

MINIMUM RELATIVE HUMIDITIES COULD DROP TO 15 PERCENT OR LOWER AT
SOME INLAND SITES WEDNESDAY AFTERNOON. HUMIDITIES WILL RECOVER
SOME WEDNESDAY NIGHT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. IT IS DIRECTED TOWARD FIRE AGENCIES...AND
THROUGH THEM TO THE PUBLIC.

$$

AKZ121-210000-
/X.CON.PAFC.FW.A.0003.070620T2200Z-070621T0500Z/
WESTERN KENAI PENINSULA-
400 PM ADT TUE JUN 19 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR LOW RELATIVE HUMIDITY...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING OR LOW RELATIVE HUMIDITY. 

MINIMUM RELATIVE HUMIDITIES COULD DROP TO 15 PERCENT OR LOWER AT
SOME INLAND SITES WEDNESDAY AFTERNOON. HUMIDITIES WILL RECOVER
SOME WEDNESDAY NIGHT.

 FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. IT IS DIRECTED TOWARD FIRE AGENCIES...AND
THROUGH THEM TO THE PUBLIC.

$$
000
WWAK61 PAFC 200538
RFWAER

RED FLAG WARNING
NATIONAL WEATHER SERVICE ANCHORAGE AK
938 PM ADT TUE JUN 19 2007

AKZ111-210545-
/X.CON.PAFC.FW.W.0016.070620T2000Z-070621T0600Z/
MATANUSKA VALLEY-
938 PM ADT TUE JUN 19 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM ADT
WEDNESDAY FOR STRONG WIND AND LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 10 PM ADT
WEDNESDAY FOR STRONG WIND AND LOW RELATIVE HUMIDITY. 

MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO DROP AS LOW AS
15 PERCENT WEDNESDAY AFTERNOON OVER PORTIONS OF THE MATANUSKA
VALLEY. GUSTY EAST WINDS OF 15 TO 30 MPH ARE ALSO EXPECTED. WINDS
WILL DECREASE AND HUMIDITIES INCREASE WEDNESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$

AKZ141-210500-
/X.CON.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/
COPPER RIVER BASIN-
938 PM ADT TUE JUN 19 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT WEDNESDAY
FOR STRONG WIND AND LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT WEDNESDAY
FOR STRONG WIND AND LOW RELATIVE HUMIDITY.

LOCAL NORTHEAST WINDS GUSTING TO 30 MPH COMBINED WITH RELATIVE
HUMIDITIES OF 15 PERCENT OR LESS ARE EXPECTED TO REDEVELOP OVER PORTIONS OF
THE COPPER RIVER BASIN WEDNESDAY AFTERNOON. WINDS WILL DECREASE
AND HUMIDITIES INCREASE WEDNESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$

AKZ145-210500-
/X.CON.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/
SUSITNA VALLEY-
938 PM ADT TUE JUN 19 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT WEDNESDAY
FOR STRONG WIND...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT WEDNESDAY
FOR STRONG WIND.

WEDNESDAY AFTERNOON HUMIDITIES WILL DROP TO NEAR 15 PERCENT WITH
LOCAL WIND GUSTS TO NEAR 25 MPH. WINDS WILL DECREASE AND
HUMIDITIES INCREASE WEDNESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$

AKZ121-210500-
/X.CON.PAFC.FW.A.0003.070620T2200Z-070621T0500Z/
WESTERN KENAI PENINSULA-
938 PM ADT TUE JUN 19 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR LOW RELATIVE HUMIDITY...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR LOW RELATIVE HUMIDITY.

MINIMUM RELATIVE HUMIDITIES COULD DROP TO 15 PERCENT OR LOWER AT
SOME INLAND SITES WEDNESDAY AFTERNOON. HUMIDITIES WILL RECOVER
SOME WEDNESDAY NIGHT.

 FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. IT IS DIRECTED TOWARD FIRE AGENCIES...AND
THROUGH THEM TO THE PUBLIC.

$$

AKZ125-210500-
/X.CON.PAFC.FW.A.0003.070620T2200Z-070621T0500Z/
WESTERN PRINCE WILLIAM SOUND-
938 PM ADT TUE JUN 19 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR LOW RELATIVE HUMIDITY...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR LOW RELATIVE HUMIDITY. 

MINIMUM RELATIVE HUMIDITIES COULD DROP TO 15 PERCENT OR LOWER AT
SOME INLAND SITES WEDNESDAY AFTERNOON. HUMIDITIES WILL RECOVER
SOME WEDNESDAY NIGHT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. IT IS DIRECTED TOWARD FIRE AGENCIES...AND
THROUGH THEM TO THE PUBLIC.

$$
000
WWAK61 PAFC 201547
RFWAER

RED FLAG WARNING
NATIONAL WEATHER SERVICE ANCHORAGE AK
747 AM ADT WED JUN 20 2007

AKZ121-210500-
/X.UPG.PAFC.FW.A.0003.070620T2200Z-070621T0500Z/
/X.EXB.PAFC.FW.W.0016.070620T2200Z-070621T0500Z/
WESTERN KENAI PENINSULA-
747 AM ADT WED JUN 20 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
ADT THIS EVENING FOR LOW RELATIVE HUMIDITY FOR INLAND WESTERN 
KENAI PENINSULA...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM ADT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITIES WILL DROP TO 15 TO 25 PERCENT ACROSS THE 
INLAND KENAI PENINSULA THIS AFTERNOON. HUMIDITIES WILL RECOVER 
INTO THE 40S BY MIDNIGHT AND CONTINUE TO RISE OVERNIGHT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$

AKZ125-210500-
/X.UPG.PAFC.FW.A.0003.070620T2200Z-070621T0500Z/
/X.EXB.PAFC.FW.W.0016.070620T2200Z-070621T0500Z/
WESTERN PRINCE WILLIAM SOUND-
747 AM ADT WED JUN 20 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM
ADT THIS EVENING FOR LOW RELATIVE HUMIDITY FOR INLAND WESTERN 
PRINCE WILLIAM SOUND...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM ADT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITIES WILL DROP TO 15 TO 25 PERCENT ACROSS INLAND
WESTERN PRINCE WILLIAM SOUND THIS AFTERNOON. HUMIDITIES WILL 
RECOVER INTO THE 40S BY MIDNIGHT AND CONTINUE TO RISE OVERNIGHT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$

AKZ111-210500-
/X.EXT.PAFC.FW.W.0016.070620T2200Z-070621T0500Z/
MATANUSKA VALLEY-
747 AM ADT WED JUN 20 2007

...RED FLAG WARNING NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM ADT THIS EVENING FOR STRONG WIND AND LOW RELATIVE HUMIDITY...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
9 PM ADT THIS EVENING. 

MINIMUM RELATIVE HUMIDITIES WILL DROP TO 15 TO 30 PERCENT ACROSS
MUCH OF THE MATANUSKA VALLEY THIS AFTERNOON. GUSTY SOUTH TO EAST 
WINDS OF 15 TO 25 MPH ARE ALSO EXPECTED. WINDS WILL LIGHTEN UP 
AND RELATIVE HUMIDITIES WILL RECOVER INTO THE 40S BY LATE EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$

AKZ141-210500-
/X.CON.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/
COPPER RIVER BASIN-
747 AM ADT WED JUN 20 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS
EVENING FOR STRONG WIND AND LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING.

LOCAL NORTHEAST WINDS GUSTING 15 TO 25 MPH COMBINED WITH RELATIVE
HUMIDITIES OF 15 PERCENT WILL DEVELOP BY THIS AFTERNOON ACROSS 
PORTIONS OF THE COPPER RIVER BASIN. WINDS WILL LIGHTEN UP AND
RELATIVE HUMIDITIES WILL RECOVER INTO THE 30S BY LATE EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$

AKZ145-210500-
/X.CON.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/
SUSITNA VALLEY-
747 AM ADT WED JUN 20 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS
EVENING FOR LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING.

RELATIVE HUMIDITIES WILL DROP TO AROUND 15 PERCENT THIS AFTERNOON. 
HUMIDITIES WILL RECOVER INTO THE 30S TO 40S BY LATE EVENING AND
CONTINUE TO RISE OVERNIGHT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$
000
WWAK61 PAFC 210001
RFWAER

RED FLAG WARNING
NATIONAL WEATHER SERVICE ANCHORAGE AK
401 PM ADT WED JUN 20 2007

AKZ141-220015-
/X.EXT.PAFC.FW.W.0016.000000T0000Z-070622T0500Z/
COPPER RIVER BASIN-
401 PM ADT WED JUN 20 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM ADT THURSDAY FOR
LOW RELATIVE HUMIDITY AND STRONG WINDS...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM ADT THURSDAY FOR
LOW RELATIVE HUMIDITY AND STRONG WINDS. THE STRONG WINDS ARE FOR
WEDNESDAY EVENING ONLY. 

RELATIVE HUMIDITIES OF 15 PERCENT OR LESS AND NORTHEAST WINDS
GUSTING TO 30 MPH WILL CONTINUE EARLY THIS EVENING. WINDS WILL 
LIGHTEN UP AND RELATIVE HUMIDITIES WILL RECOVER SOME BY LATE
EVENING. HUMIDITIES WILL AGAIN DROP TO 15 PERCENT OR LESS AT
SEVERAL LOCATIONS THURSDAY AFTERNOON AND EVENING...BUT WINDS ARE
EXPECTED TO BE MUCH LIGHTER. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$

AKZ111-210500-
/X.CON.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/
MATANUSKA VALLEY-
401 PM ADT WED JUN 20 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS
EVENING FOR LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING
FOR LOW RELATIVE HUMIDITY.

HUMIDITIES ARE EXPECTED TO BE NEAR 15 PERCENT AT A FEW SITES EARLY
THIS EVENING...THEN BEGIN TO RISE LATER IN THE EVENING. MINIMUM
RELATIVE HUMIDITIES ON THURSDAY ARE EXPECTED TO BE HIGHER. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$

AKZ121-210500-
/X.CON.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/
WESTERN KENAI PENINSULA-
401 PM ADT WED JUN 20 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS
EVENING FOR LOW RELATIVE HUMIDITY FOR INLAND AREAS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING
FOR LOW RELATIVE HUMIDITY FOR INLAND AREAS OF THE WESTERN KENAI 
PENINSULA.

HUMIDITIES ARE EXPECTED TO BE NEAR 15 PERCENT AT A FEW SITES EARLY
THIS EVENING...THEN BEGIN TO RISE LATER IN THE EVENING. MINIMUM
RELATIVE HUMIDITIES ON THURSDAY ARE EXPECTED TO BE HIGHER. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$

AKZ125-210500-
/X.CON.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/
WESTERN PRINCE WILLIAM SOUND-
401 PM ADT WED JUN 20 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS
EVENING FOR LOW RELATIVE HUMIDITY FOR INLAND AREAS...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING
FOR LOW RELATIVE HUMIDITY OR INLAND AREAS OF WESTERN PRINCE
WILLIAM SOUND.

HUMIDITIES ARE EXPECTED TO BE NEAR 15 PERCENT AT A FEW SITES EARLY
THIS EVENING...THEN BEGIN TO RISE LATER IN THE EVENING. MINIMUM
RELATIVE HUMIDITIES ON THURSDAY ARE EXPECTED TO BE HIGHER. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$

AKZ145-210500-
/X.CON.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/
SUSITNA VALLEY-
401 PM ADT WED JUN 20 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS
EVENING FOR LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING
FOR LOW RELATIVE HUMIDITY.

HUMIDITIES ARE EXPECTED TO BE NEAR 15 PERCENT AT A FEW SITES EARLY
THIS EVENING...THEN BEGIN TO RISE LATER IN THE EVENING. MINIMUM
RELATIVE HUMIDITIES ON THURSDAY ARE EXPECTED TO BE HIGHER. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$
000
WWAK61 PAFC 210442
RFWAER

RED FLAG WARNING
NATIONAL WEATHER SERVICE ANCHORAGE AK
842 PM ADT WED JUN 20 2007

AKZ111-121-125-210545-
/X.CAN.PAFC.FW.W.0016.000000T0000Z-070621T0500Z/
MATANUSKA VALLEY-WESTERN KENAI PENINSULA-
WESTERN PRINCE WILLIAM SOUND-
842 PM ADT WED JUN 20 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE RED
FLAG WARNING. 

RELATIVE HUMIDITY LEVELS HAVE RISEN ABOVE 30 PERCENT IN MOST
LOCATIONS WITH WIND SPEEDS LESS THAN 20 MPH THIS EVENING. SOME
SHOWERS AND THUNDERSTORMS ARE PRESENT OVER SOUTH CENTRAL ALASKA
WHICH MAY PRODUCE SOME LOCALIZED GUSTS TO 35 MPH AND RAIN.

$$

AKZ145-210700-
/X.EXT.PAFC.FW.W.0016.000000T0000Z-070621T0700Z/
SUSITNA VALLEY-
842 PM ADT WED JUN 20 2007

...RED FLAG WARNING NOW IN EFFECT UNTIL 11 PM ADT THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 11 PM ADT THIS
EVENING. 

HUMIDITIES ARE EXPECTED TO BE NEAR 15 PERCENT AT A FEW SITES
THIS EVENING...THEN BEGIN TO RISE BY MIDNIGHT. MINIMUM RELATIVE
HUMIDITIES ARE NOT ANTICIPATED TO BE AS LOW ON THURSDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$

AKZ141-220445-
/X.CON.PAFC.FW.W.0016.000000T0000Z-070622T0500Z/
COPPER RIVER BASIN-
842 PM ADT WED JUN 20 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THURSDAY. 

RELATIVE HUMIDITIES OF 15 PERCENT OR LESS AND NORTHEAST WINDS
GUSTING TO 30 MPH WILL CONTINUE EARLY THIS EVENING. WINDS WILL
LIGHTEN UP AND RELATIVE HUMIDITIES WILL RECOVER SOME BY LATE
EVENING. HUMIDITIES WILL AGAIN DROP TO 15 PERCENT OR LESS AT
SEVERAL LOCATIONS THURSDAY AFTERNOON AND EVENING...BUT WINDS ARE
EXPECTED TO BE MUCH LIGHTER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$
000
WWAK61 PAFC 210647
RFWAER

RED FLAG WARNING
NATIONAL WEATHER SERVICE ANCHORAGE AK
1047 PM ADT WED JUN 20 2007

AKZ145-210800-
/X.CAN.PAFC.FW.W.0016.000000T0000Z-070621T0700Z/
SUSITNA VALLEY-
1047 PM ADT WED JUN 20 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELLED THE RED
FLAG WARNING. 

RELATIVE HUMIDITY HAS INCREASED OVER THE SUSITNA VALLEY AND RED
FLAG CRITERIA ARE NO LONGER BEING MET.

$$

AKZ141-220500-
/X.CON.PAFC.FW.W.0016.000000T0000Z-070622T0500Z/
COPPER RIVER BASIN-
1047 PM ADT WED JUN 20 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THURSDAY
FOR LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THURSDAY FOR
STRONG WIND AND LOW RELATIVE HUMIDITY

COOLING TEMPERATURES ACROSS THE COPPER RIVER BASIN ARE LOWERING
HUMIDITIES ACROSS THE AREA THIS EVENING. HUMIDITIES WILL AGAIN DROP TO 15
PERCENT OR LESS AT SEVERAL LOCATIONS THURSDAY AFTERNOON AND
EVENING...BUT WINDS ARE EXPECTED TO BE MUCH LIGHTER.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$
000
WWAK61 PAFC 211601
RFWAER

RED FLAG WARNING
NATIONAL WEATHER SERVICE ANCHORAGE AK
801 AM ADT THU JUN 21 2007

AKZ141-220500-
/X.CON.PAFC.FW.W.0016.000000T0000Z-070622T0500Z/
COPPER RIVER BASIN-
801 AM ADT THU JUN 21 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS
EVENING FOR LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM ADT THIS EVENING.

RELATIVE HUMIDITIES RECOVERED OVERNIGHT INTO THE 70S.
HOWEVER...TEMPERATURES WILL QUICKLY RISE THIS MORNING AND
RELATIVE HUMIDITIES WILL DROP DOWN INTO THE TEENS EARLY THIS
AFTERNOON AND PERSIST THROUGH THIS EVENING. RELATIVE HUMIDITIES
WILL RECOVER ONCE AGAIN INTO THE 70S BY LATE THURSDAY NIGHT.
COOLER TEMPERATURES AND HIGHER RELATIVE HUMIDITIES ARE EXPECTED 
ON FRIDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT OR OCCURRING NOW...OR WILL SHORTLY. IT IS DIRECTED
TOWARD FIRE AGENCIES...AND THROUGH THEM TO THE PUBLIC.

$$
000
WWAK61 PAFC 220431
RFWAER

RED FLAG WARNING
NATIONAL WEATHER SERVICE ANCHORAGE AK
831 PM ADT THU JUN 21 2007

...RED FLAG WARNING IS CANCELED...

AKZ141-220545-
/X.CAN.PAFC.FW.W.0016.000000T0000Z-070622T0500Z/
COPPER RIVER BASIN-
831 PM ADT THU JUN 21 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ANCHORAGE HAS CANCELED THE RED
FLAG WARNING. 



$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this red flag warning went out at Jun 19, 12:00 AM AKDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jun 19, 12:00 AM AKDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
500 AM ADT TUE JUN 19 2007

.MODEL DISCUSSION...
GFS NAM AND UKMET IN GENERALLY GOOD AGREEMENT. UNCERTAINTY IN
ENSEMBLE LOW THROUGH 60 HOURS.

.SURFACE FEATURES...
996 MB LOW NEAR 50N 140W WILL REMAIN NEARLY STATIONARY AND SLOWLY
WEAKEN. WILL HAVE MINIMAL EFFECT ON ANCHORAGE AOR.
THERMAL TROUGH OVER MAINLAND ALASKA AND YUKON TERRITORY WILL HOLD
THROUGH WEDNESDAY NIGHT.
RIDGE OF HIGH PRESSURE OVER CENTRAL ALEUTIANS AND BERING SEA
GRADUALLY FLATTENS AND RECEDES SOUTHWARD INTO THE NORTH PACIFIC.
OCCLUDED FRONT MOVES INTO FAR WESTERN ALEUTIANS TODAY AND CONTINUES
NORTHEASTWARD INTO CENTRAL BERING SEA BY THURSDAY MORNING. TRIPLE
POINT LOW DEVELOPS NEAR SHEMYA WED NIGHT.

.FORECAST...
MAX TEMPS IN THE 70S AND 80S TODAY AND TOMORROW ACROSS MOST OF
SOUTHCENTRAL ALASKA.
SUBSIDENCE FROM ALOFT COMBINED WITH LOW RELATIVE HUMIDITIES IN THE
LOWEST LAYERS WILL INHIBIT CONVECTIVE ACTIVITY. THUNDERSTORMS WILL BE
ISOLATED AND LIMITED TO THE KUSKOKWIM VALLEY. ELSEWHERE ONLY TCU AND
ISOLATED SHOWERS.
STRATUS AND FOG WILL PREVAIL ACROSS THE BERING SEA AND ALEUTIAN CHAIN
UNTIL THE FRONT PUSHES THROUGH WEDNESDAY OR WEDNESDAY NIGHT.
PLENTY OF RAIN EXPECTED ALONG AND ADVANCE OF THE FRONT.

.OUTLOOK...
UPPER LEVEL HIGH RECEDES SOUTHEASTWARD AND THE SURFACE THERMAL TROUGH
REESTABLISHES ITSELF OVER INTERIOR ALASKA FRIDAY NIGHT. THUS A RETURN
TO TYPICAL SUMMERTIME CONVECTION FOR THE WEEKEND.
WITH RIDGE OUT WEST BROKEN DOWN...A SERIES OF WEAK SUMMER LOWS WILL
BE STEERED INTO THE BERING.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...NONE.
MARINE...NONE.
FIRE WEATHER...WARNING 111 141 145
               WATCH 121

ASB JUN 07

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 11:00 AM AKDTSmall Craft AdvisoryAFC60 hr
Jun 19, 11:00 AM AKDTSmall Craft AdvisoryAFC60 hr
Jun 19, 11:59 AM AKDTFire Weather WatchAFC19 hr
Jun 19, 2:30 PM AKDTSevere Thunderstorm WarningAFC6 hr
Jun 19, 2:57 PM AKDTSevere Thunderstorm WarningAFC5 hr

Nearby

Red Flag Warnings in Alaska, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.